I started taking Ativan December 21, 1mg per day for about 2 weeks. I had been experiencing financial stress and stress from work. When I went back to work January 3rd after Christmas holidays, I was so nervous and anxious to be there that I continued with the ativan use knowing that I should STOP for another 2 months. I have been wanting to make a job change for some time but held off. I was using the Ativan as a means to combat anxiety and stress. I managed to taper my dose down to 0.5mg or 0.25 mg per day- some days were even only 0.125mg per day come February and March but was not able to completely come off of it. I was up and down in my doses. There was the odd day that I would take any where from 1 to 2 mgs if there were more stressful situations. The past 4-6 weeks, I was also using 5mg of Zopiclone at night to sleep. I have been off work the past few days and have a doctors not to be off for another week as my energy levels, appetite and anxiety were increasing. Since being off, I have switched to Valium 1-2 mgs per day. Has been 5 days today and I feel like CRAP!! Two nights ago I didn't sleep at all. Last night I slept slightly better but was up every 2-3 hours. Have not taken any zopiclone for 2 nights. I'm pale, super lethargic, no appetite, nervous thoughts come and go, crushing fatigue at times. When will this pass?? I take vitamin D, multi vitamin, fish oils and a probiotic to help. I have the potential to be off another 3 weeks of needed but I'm nervous to go back to work feeling like this. Today I feel marginally better but not a lot. My doctor wants to put me on an anti depressant. I don't want that as that's a whole other boat load of symptoms. A lot of what I'm feeling is as a result of the drugs. I hate this!! Any support or help would be great. Thank you.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 5 answers
Posted 19 Jun 2015 • 2 answers
Posted 10 Nov 2015 • 2 answers
Posted 20 Feb 2017 • 0 answers
Posted 2 days 18 hours ago • 1 answer